Mathematica Balkanica
About the Digitization
Digitally born
  Volume 28 (2014)
  Volume 27 (2013)
  Volume 26 (2012)
  Volume 25 (2011)
  Volume 24 (2010)
  Volume 23 (2009)
  Volume 22 (2008)
  Volume 21 (2007)
  Volume 20 (2006)
  Volume 19 (2005)
  Volume 18 (2004)
  Volume 17 (2003)
  Volume 16 (2002)
Digitized volumes
  Volume 15 (2001)
  Volume 14 (2000)
  Volume 13 (1999)
  Volume 12 (1998)
  Volume 11 (1997)
  Volume 10 (1996)
  Volume 9 (1995)
  Volume 8 (1994)
  Volume 7 (1993)
  Volume 6 (1992)
  Volume 5 (1991)
  Volume 4 (1990)
  Volume 3 (1989)
  Volume 2 (1988)
  Volume 1 (1987)
Contact Information

Vol. 10 (1996), Fasc. 1

K. Todorov. On Some Basic Characteristics of the Elements of the Algebra of Three-Generated Quaternion Group 1
L. Boscaiu. g-Divergences on Image Measure 11
B. Lavrich. On Strongly Sequential Ordered Topological Algebras 23
L. Petrovic. On Minimal Spliting Subspaces and Markovian Extensions of a Stochastic Process 33
M. Baran. Separation Properties in Topological Categories 39
M. Beleva. Controlled Wiener Process by External Intervations Minimizing the Average Time with a Drift 49
M. Cirich, St. Bogdanovich. Direct Sums of Nil-Rings and of Rings with Clifford's Multiplicative Semigroups 65
B. Bojanov. A Jackson Type Theorem for Tchebycheff Systems 73
P. Kopanov. Rate of Convergence for Approximate Integration of the Wiener Process 83
D. P Tsvetkov. Oscillations in Linear Differential-Difference Equations 89
A. Ivich. On Large Additive Functions over Primes of Positive Density 103
R. E. Ewing, S. D. Margenov, P. S. Vassilevski. Preconditioning the Biharmonic Equation by Multilevel Iterations 121
N. S. Bozhinov, E. M. Elabd. Representation of Commutants and Multipliers Related to the Nonlocal Sturm-Liouville Integro-Differential Operator, which Integral Part is of Volterra Type 133

Vol. 10 (1996), Fasc. 2-3

K. Todorov. On a Generalization of the Quaternion Algebra 147
P. Danchev. Normed Unit Groups and Direct Factor Problem for Commutative Modular Group Algebras 161
V. Petrov. On a Problem Stated by Gyori and Ladas 175
P. Todorov. Two Simple Explicit Forms of the Taylor Expansion of the Bounded Koebe Function 183
L. Kocich, D. Miloshevich. Contouring of Interpolating Surfaces 189
J. Zarnan. Economic Modification of a Sweep's Method for Solution of Tridiagonal Linear Algebraic System of Equation 203
M. Choban. Well-Posedness of Optimization Problems and Measurable Functions 211
M. Hasanov. On the Spectral Properties of Some Classes of Two Parametric Operator Pencils 237
P. Brandi, Z. Kamont, A. Salvadori. Difference Methods for Nonlinear First Order Partial Differential Equations with Mixed Initial Boundary Conditions 249
U. Singh. On a Bibasic Transformation Formula 271
J.-M. De Koninck, A. Ivich. Arithmetic Functions Defined on Sets of Primes of Positive Density 279
G. Stamov. Integral Manifolds of Singularly Perturbed Systems of Impulsive Differential Equations Defined on Tori 301

Vol. 10 (1996), Fasc. 4

R. K. Saxena, O.P. Dave. Composition of Fractional Integration Operators Involving Multivariate H-Function 315
D. N. Vyas, P. K. Banerji. On Dirichlet Averages 331
M. Tuba. A Comparison of Dynamic and Static Routing in Computer Networks 339
M. S. Hristova. Separable Commuting with the Generalized Hardy-Littlewood Operator for Several Complex Variables 349
D. Dimitrovski, M.Rajovich, R. Stojiljkovich. Iteration Method Applied to Higher-order Equations of I. N. Vekua Type with Analytic Coefficients (in French) 355
B. Boricich, M. Rashkovich. A Probabilistic Validity Measure in Intuitionistic Propositional Logic 365
T. S. Todorov. On a Class of Nelson-Type Examples for Higher Order Partial Differential Operators 373
I. Bosnjak, M. Z. Grulovic. On one Absorption Law in Groupoid Theory 389
M. Salah El-Sayed. A Direct Method for Solving Band Systems of Linear Algebraic Equations 397
V. Buryskov, S. Burysek. On the Spectrum of the Couple of Symmetric Homogeneous Operators 407
K. Georgiev. Implementation of the Additive Overlapping Domain Decomposition Method to 3-D Elasticity Problems 419